# SDR ANCF200700009

- Difficulty date: May 1, 2007
- Submitted: May 2, 2007
- Operation: Air carrier
- Aircraft: N984AN
- Make and model: Boeing 767383
- Aircraft serial: 24357
- Aircraft time: 68,473 hours, 15,524 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Contactor
- Part number: A703CD
- Part serial: CJ47088
- Condition: Failed
- Location: Apu Start
- Stage of operation: TX
- How discovered: V
- Nature of condition: B
- Precautionary procedure: F

## Discrepancy

APU FAILED TO START FAULT LIGHT ILLUM AND EICAS MSG.  APU FAULT DISPLAYED, ADDITIONAL START ATTEMPTS UN SUCCESFULL.  VISUALLY SMOKE WAS DETECTED IN THE APU AREA AND APU FIRE EXTINGUISHER SYSTEM WAS USED.  IN ACCORDANCE WITH WDM 49-41-11 PAGE 1 THE WIRES W020-032-24 AND W1050-033-24 WERE CHECKED BY CONTINUITY AND ISOLATION.  THE APU CRANK CONTACTOR K117 WAS REPLACED IN ACCORDANCE WITH AMM 49-41-05 PAG 401 AND APU START RELAY K197 WAS REPLACED TOO.  IN ACCORDANCE WITH AMM 49-61-05 PAGE 401 THE ECU WAS REPLACED AND IN ACCORDANCE WITH AMM 24-31-04 PAGE 401 THE APU BATTERY WAS REPLACED.  AUXILIARY POWER UNIT WAS REMOVED AND REPLACED IN ACCORDANCE WITH AMM 49-11-01 PAGE 401. TEST SATISFACTORY.  FIRE EXTINGUISHER SYST
